I recently started getting red bumps on my stomach and lower back. they come and go but recently started getting worse. My upper lip also got really swollen. and I took allergy medicine and it went away. 2 days later my bottom lip got swollen. are these symptoms of allergies? ive never been allergic to anything so i dont know what to expect. Im 20 male.
Unexplained swelling of the lips, ears etc without any predisposing disease is frequently caused by allergies. An allergic reaction can occur suddenly, even in a person with no previous history of allergy. This swelling is called angioedema.
Diagnosis is by clinical examination and complete blood tests, electrolytes and renal function tests. Treatment is by antihistaminics like Benadryl or Zyrtec and steroids. If the symptoms persist then please get it evaluated from a physician. I hope it helps. Take care and regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.